The application of polyharmonic polynomials to the solution of boundary problems for the polyharmonic equation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1960), pp. 82-92
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1960_6_a8,
author = {A. F. Zolin},
title = {The application of polyharmonic polynomials to the solution of boundary problems for the polyharmonic equation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {82--92},
year = {1960},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1960_6_a8/}
}
TY - JOUR AU - A. F. Zolin TI - The application of polyharmonic polynomials to the solution of boundary problems for the polyharmonic equation JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1960 SP - 82 EP - 92 IS - 6 UR - http://geodesic.mathdoc.fr/item/IVM_1960_6_a8/ LA - ru ID - IVM_1960_6_a8 ER -
A. F. Zolin. The application of polyharmonic polynomials to the solution of boundary problems for the polyharmonic equation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1960), pp. 82-92. http://geodesic.mathdoc.fr/item/IVM_1960_6_a8/